# SDR AALA201507319002

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 3,796 hours, 1,499 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR4607
- Condition: Low Pressure
- Location: R2 Door
- Part time: 3,796 hours, 1,499 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL DOOR & SLIDE DOOR 2R SHOWS CHECK DOOR PRESSURE.  SERVICED 2R DOOR POWER ASSIST BOTTLE PRESSURE TO CORRECT PRESSURE IAW AMM 52-10-00.
